# SDR AALA20100721LGA02

- Difficulty date: July 20, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N290AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49302
- Aircraft time: 73,039 hours, 38,894 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EGRESS LIGHT ON SEAT 12D INOPERATIVE.  REPLACED DAMAGED CONNECTOR FOR EGRESS LIGHT AT SEAT 12D.
